# SDR HNAA2017052600188

- Difficulty date: April 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 40,743 hours, 37,200 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF PIVOT, NR 3 RELAYS AND SOCKET CIRCURITY, FOUND WIRE W102027016 BURNED ALONG WITH SOCKET IN RECEPTICLE WIRE W102-0288-16 WAS BURNED ALONG WITH SOCKET 2 IN RECEPTICLE,  RELAY SHOWED EVIDENCE OF BURNING, MELTING, AND DISCOLORATION, ALL WIRES MENTIONED ABOVE WERE BURNED WITH INSULATION MISSING AND THE RECEPTICAL SOCKETS 2 AND 3 OF K0058.  REMOVED AND REPLACED K0058 AND K1237,  REMOVED AND REPLACED RELAY BASE XK0058 AND XK1237.  REMOVED AND REPLACED WIRE W1102-0283-16, AND REPAIRED WIRE W102-027-16 USING M227/59/16 16AWG WIRE AND MPN M 81824-1-6 SPLICE. OPS CHECKED GOOD IAW 30-31-00-700-801-A.
